# SDR COMA0260682

- Difficulty date: December 4, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N796CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7338
- Aircraft time: 8,094 hours, 7,158 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Part number: 601R593201
- Condition: Unreliable
- Location: L/H Wing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5403 ANTI-ICE DUCT WARNING.COULD NOT DUPLICATE - REPLACED ALL 21 L/H WING DUCT LEAK SENSORS.
